Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On treatment for convention disorder, have signs of dystonia with twisted hand, twitching, uncontrolled body movements. What should be done?

At the moment I am being treated for convertion disorder and I have been for some time now but for about a month now I am getting sighns of dystonia because of my twisted hand , arm that keeps tightening up, twitching and uncontrolled movements in the whole of my body, legs that have stoped working but reflexes fine and and few more. But the people I have spoken to don t believe me and the longer I wait the worse I get! Please help I don t know what to do.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

You are being treated for conversion disorder (with what medication?). You experience symptoms - twisting of body and involuntary movements. You say people do not believe you, you haven't specified family? friends? doctors?

There can be two reasons for this problem. One is side effects of medications. Another is a symptom of your illness itself considering you are a case of conversion disorder (you have not mentioned the symptoms). Either ways the next step should be to visit your psychiatrist.

Hope this helps,
Dr A Rao
Answered: Sat, 6 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor